Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 53, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Apr 19, 2016, 3:05 PM EDT. It took effect at Apr 20, 2016, 5:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2016, 3:05 PM EDT (19:05 UTC)
- In effect from
- Apr 20, 2016, 5:00 AM EDT
- Expired
- Apr 21, 2016, 2:38 AM EDT
- In force
- 22 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
080 WHUS72 KMHX 191905 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 305 PM EDT TUE APR 19 2016 ...GUSTY NORTH TO NORTHEAST WINDS WILL LEAD TO BUILDING SEAS LATE TONIGHT AND WEDNESDAY... .A BACK DOOR COLD FRONT WILL LEAD TO GUSTY NORTH TO NORTHEAST WINDS AND BUILDING SEAS FROM LATE TONIGHT INTO WEDNESDAY NIGHT. AMZ150-152-154-156-200715- /O.NEW.KMHX.SC.Y.0053.160420T0900Z-160421T0300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 305 PM EDT TUE APR 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT WEDNESDAY. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
721 WHUS72 KMHX 192326 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 726 PM EDT TUE APR 19 2016 ...GUSTY NORTH TO NORTHEAST WINDS WILL LEAD TO BUILDING SEAS LATE TONIGHT AND WEDNESDAY... .A BACK DOOR COLD FRONT WILL CROSS THE WATERS THIS EVENING AND PRODUCE GUSTY NORTH TO NORTHEAST WINDS AND BUILDING SEAS FROM LATE TONIGHT INTO WEDNESDAY NIGHT. AMZ158-201130- /O.EXB.KMHX.SC.Y.0053.160420T0900Z-160421T0000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 726 PM EDT TUE APR 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT WEDNESDAY. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-152-154-156-201130- /O.CON.KMHX.SC.Y.0053.160420T0900Z-160421T0300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 726 PM EDT TUE APR 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT WEDNESDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
206 WHUS72 KMHX 200852 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 452 AM EDT WED APR 20 2016 ...GUSTY NORTH TO NORTHEAST WINDS WILL LEAD TO BUILDING SEAS TODAY... .HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE GUSTY NORTHEAST WINDS TODAY...RESULTING IN SEAS BUILDING TO 5 TO 7 FEET. WINDS AND SEAS WILL DIMINISH THIS EVENING. AMZ150-152-154-156-202100- /O.EXT.KMHX.SC.Y.0053.160420T0900Z-160421T0000Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 452 AM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-202100- /O.CON.KMHX.SC.Y.0053.160420T0900Z-160421T0000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 452 AM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS72 KMHX 201759 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 159 PM EDT WED APR 20 2016 ...GUSTY NORTH TO NORTHEAST WINDS AND ROUGH SEAS WILL CONTINUE INTO LATE THIS EVENING BEFORE SUBSIDE... .HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE GUSTY NORTHEAST WINDS THROUGH THIS EVENING. WINDS AND SEAS WILL DIMINISH QUICKLY LATER TONIGHT. AMZ150-152-154-156-210300- /O.EXT.KMHX.SC.Y.0053.000000T0000Z-160421T0300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 159 PM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-210000- /O.CON.KMHX.SC.Y.0053.000000T0000Z-160421T0000Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 159 PM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
438 WHUS72 KMHX 202306 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 706 PM EDT WED APR 20 2016 ...GUSTY NORTH TO NORTHEAST WINDS AND ROUGH SEAS WILL CONTINUE INTO LATE THIS EVENING BEFORE SUBSIDING... .HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE GUSTY NORTHEAST WINDS THROUGH THIS EVENING. WINDS AND SEAS WILL DIMINISH QUICKLY LATE THIS EVENING. AMZ150-210015- /O.CAN.KMHX.SC.Y.0053.000000T0000Z-160421T0300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 706 PM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY FOR THE NORTHERN WATERS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS NORTH OF OREGON INLET HAVE SUBSIDED TO 4 TO 5 FEET THIS EVENING ALLOWING THE ADVISORY TO EXPIRE. $$ AMZ158-210300- /O.EXT.KMHX.SC.Y.0053.000000T0000Z-160421T0300Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 706 PM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-156-210300- /O.CON.KMHX.SC.Y.0053.000000T0000Z-160421T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 706 PM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHEAST AROUND 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS72 KMHX 210157 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 957 PM EDT WED APR 20 2016 ...GUSTY NORTH TO NORTHEAST WINDS AND ROUGH SEAS WILL CONTINUE INTO LATE THIS EVENING BEFORE SUBSIDING... .HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE GUSTY NORTHEAST WINDS THROUGH THIS EVENING. WINDS AND SEAS WILL DIMINISH QUICKLY AFTER MIDNIGHT. AMZ152-154-156-210800- /O.EXT.KMHX.SC.Y.0053.000000T0000Z-160421T0800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 957 PM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...EAST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-210800- /O.EXT.KMHX.SC.Y.0053.000000T0000Z-160421T0800Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 957 PM EDT WED APR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...EAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
706 WHUS72 KMHX 210638 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 238 AM EDT THU APR 21 2016 AMZ152-154-156-158-210745- /O.CAN.KMHX.SC.Y.0053.000000T0000Z-160421T0800Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 238 AM EDT THU APR 21 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED BELOW 6 FEET AND ADVISORY LEVEL CONDITIONS ARE NOT EXPECTED FOR AT LEAST THE NEXT 24 HOURS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 12:33 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 19, 12:33 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1233 PM EDT TUE APR 19 2016
.SYNOPSIS...
HIGH PRESSURE WILL EXTEND OVER THE AREA FROM THE SOUTHWEST THIS
AFTERNOON AS A DRY COLD FRONT APPROACHES FROM THE NORTH. THE
FRONT WILL CROSS THE REGION TONIGHT, FOLLOWED BY HIGH PRESSURE
WEDNESDAY THROUGH THURSDAY. A COLD FRONT WILL APPROACH FROM THE
WEST FRIDAY, THEN MOVE THROUGH THE AREA SATURDAY. HIGH PRESSURE
WILL BUILD OVER THE AREA SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1225 PM TUESDAY...THE WARMEST DAY SO FAR THIS SPRING SEASON
IS UNDERWAY WITH MANY SPOTS ALREADY INTO THE LOWER 80S. WINDS HAVE
VEERED TO N/NE OVER THE NORTHERN PORTIONS OF THE CWA BUT REMAIN
W/SW OVER SOUTHERN SECTIONS. WINDS SHOULD SLOWLY BECOME N/NE IN
ALL AREAS BY MID-AFTERNOON. NO MAJOR CHANGES TO THE FORECAST AT
THIS TIME.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
AS OF 315 AM TUESDAY...MODELS IN GOOD AGREEMENT THAT DRY FRONT
WILL MOVE THROUGH AREA OVERNIGHT...ACCOMPANIED BY SOME THICKER MID
AND HIGH CLOUDS. MAIN EFFECT OF CAA BEHIND FRONT WILL BE FELT MORE
DURING THE DAY WED...WITH GDNC IN GOOD AGREEMENT OF MIN TEMPS
MAINLY LOW TO MID 50S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 3 AM TUE...MODELS IN GOOD AGREEMENT THROUGH THE LONG TERM.
HIGH PRESSURE IN THE MID ATLANTIC STATES WEDNESDAY WILL SHIFT
RAPIDLY SOUTH SOUTHEAST OFF THE SOUTHEAST COAST THURSDAY.
NORTHEAST FLOW WILL BECOME SOUTHWEST ACROSS THE REGION THURSDAY.
RETURNING MOISTURE WILL FEED INTO COLD FRONT APPROACHING FROM THE
WEST LATE THIS WEEK. MADE ONLY MINOR TWEAKS TO TIMING AND POPS
ASSOCIATED WITH THE FRONT. WILL CONTINUE SLIGHT CHANCE THUNDER FOR
THURSDAY AFTERNOON. FRONT WILL MOVE OFF THE COAST SATURDAY
MORNING. GFS AND ECMWF COMING INTO BETTER AGREEMENT ABOUT ENDING
POST-FRONTAL RAIN ON SATURDAY. WILL CARRY SLIGHT CHANCE POPS IN
THE MORNING AND THEN ONLY OVER THE SOUTHERN HALF IN THE AFTERNOON
AS DRIER AIR WORKS IN BEHIND THE FRONT. DRY WEATHER SUNDAY AND
MONDAY WITH HIGH PRESSURE OVER THE REGION.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH 18Z WEDNESDAY/...
AS OF 1230 PM TUESDAY...HIGH CONFIDENCE CONTINUES IN VFR
CONDITIONS THROUGH THE TAF CYCLE. OTHER THAN SOME PATCHY
CIRRUS...THE REMAINDER OF THE AFTERNOON SHOULD BE CLEAR WITH
VEERING WINDS TO N/NE. AS BACK DOOR COLD FRONT CROSSES THE AREA
TONIGHT...LOW-LEVELS REMAIN QUITE DRY BUT COULD SEE SOME PATCHY
MID AND HIGH CLOUDS PER FORECAST SOUNDINGS AND WILL CONTINUE TO
FORECAST AN 8000-FOOT DECK FOR A FEW HOURS LATE TONIGHT.
LONG TERM /WED THROUGH SAT/
AS OF 3 AM TUE...VFR THROUGH THURSDAY NIGHT. A COLD FRONT WILL
APPROACH FROM THE WEST FRIDAY AND MOVE OFF THE COAST SATURDAY
MORNING. SCATTERED SHOWERS FORECAST FRIDAY AND FRIDAY NIGHT.
ISOLATED THUNDER POSSIBLE FRIDAY AFTERNOON. ISOLATED SHOWERS
ENDING ON SATURDAY. NORTHEAST WINDS 10-15 KNOTS WEDNESDAY... SOUTH
10-15 KNOTS THURSDAY...SOUTHWEST 10-15 KNOTS FRIDAY... AND NORTH
LESS THAN 10 KNOTS SATURDAY.
&&
.MARINE...
SHORT TERM /THROUGH TUESDAY/...
AS OF 1230 PM TUESDAY...SEAS HAVE DROPPED TO 5 FEET AT DIAMOND
BUOY AND ALLOWED SMALL CRAFT ADVISORY TO EXPIRE AT 15Z. WINDS
CURRENTLY SW OVER THE SOUTHERN WATERS AND NW/N OVER NORTHERN
AREAS. WINDS WILL SHIFT TO N-NE OVER ALL WATERS LATER TODAY AND
INCREASE TO 15-20 KT LATE TONIGHT WITH CAA BEHIND FRONTAL PASSAGE.
MAY HAVE TO CONSIDER A SMALL CRAFT ADVISORY...AT LEAST IN FREQUENT
GUSTS...FOR PORTIONS OF THE WATERS TOMORROW ON THE NEXT UPDATE.
LONG TERM /WED THROUGH SAT/
AS OF 3 AM TUE...HIGH PRESSURE OVER THE MID ATLANTIC STATES
WEDNESDAY WILL MOVE RAPIDLY SOUTH SOUTHEAST AND OFF THE SOUTHEAST
COAST THURSDAY. RESULTING WINDS WILL SHIFT FROM NORTHEAST
WEDNESDAY TO SOUTH SOUTHWEST THURSDAY AND FRIDAY. SMALL CRAFT SEAS
WILL END WEDNESDAY AFTERNOON AND EVENING AS HIGH PRESSURE BUILDS
IN AND THE PRESSURE GRADIENT LOOSENS. A COLD FRONT WILL APPROACH
FROM THE WEST FRIDAY AND MOVE OFF THE COAST SATURDAY MORNING WITH
FLOW SHIFTING TO NORTHEAST. WINDS AND SEAS FORECAST TO REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...BEACH HAZARDS STATEMENT UNTIL 8 PM EDT THIS EVENING FOR NCZ095-
103-104.
MARINE...NONE.
&&
SYNOPSIS...JBM
NEAR TERM...CTC
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...CTC/HSA
MARINE...CTC/JBM/HSAHazardous weather outlook, Apr 19, 4:54 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 454 AM EDT TUE APR 19 2016 NCZ029-044>047-079>081-090>094-200900- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 454 AM EDT TUE APR 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. RELATIVE HUMIDITY VALUES WILL DROP TO 20 TO 30 PERCENT THIS AFTERNOON WHICH WILL PRODUCE AN INCREASED FIRE DANGER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-200900- OUTER BANKS DARE- 454 AM EDT TUE APR 19 2016 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ104-200900- OUTER BANKS HYDE- 454 AM EDT TUE APR 19 2016 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-200900- CARTERET- 454 AM EDT TUE APR 19 2016 ...BEACH HAZARDS STATEMENT IN EFFECT NORTH OF CAPE LOOKOUT THROUGH THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT SOUTH OF CAPE LOOKOUT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. MODERATE RIP CURRENT RISK. RELATIVE HUMIDITY VALUES WILL DROP TO 20 TO 30 PERCENT THIS AFTERNOON WHICH WILL PRODUCE AN INCREASED FIRE DANGER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-200900- ONSLOW- 454 AM EDT TUE APR 19 2016 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. RELATIVE HUMIDITY VALUES WILL DROP TO 20 TO 30 PERCENT THIS AFTERNOON WHICH WILL PRODUCE AN INCREASED FIRE DANGER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.